# SDR ASOA200801353

- Difficulty date: October 15, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 8,854 hours, 7,182 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER INVESTIGATION FOUND CORROSION ON CARGO DOOR FLOOR EDGE MEMBER TO BE WITHIN ALLOWABLE REPAIRABLE LIMITS IAW SRM 53-00-00.  BLENDED CORROSION ON CARGO DOOR EDGE MEMBER IAW SRM 51-21-06.  APPLIED CONVERSION COATING, PRIMER, AND PAINT IAW SRM 51-25-06 AND 51-25-16.
